# SDR FDEA201007092438

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E STA XOS 774 SLAT TRACK NR 12 CUT OUT LOWER OTBD CORNER FOUND CRACKED.  TRIMMED OUT AND REPAIRED IAW SRM 57-10-00, FIG 68, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
